# SDR IPXA2016021099202

- Difficulty date: January 26, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 24,457 hours, 15,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 149N76657
- Condition: Cracked
- Location: Wing-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, RT AFT WING TO BODY FAIRING UPPER SURFACE CRACKED.  R & R PART IAW BAC DWG 149N7665.
